# SDR SIMA20230503001

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 41,046 hours, 36,465 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC BURNING SMELL BEFORE DOOR CLOSE-C/A-FOUND #1 RECIRC FAN TO BE INOP DEFFERED AS REQUIREDM PROCEDURES C/W . PERFORMED ABNORMAL SMOKE /BURN SMELL CHECKS IAW FIM TASK 21-20-00-810-801-A
